Fitness Minutes: (81,152)
10,374 9/1/13 10:11 P
You have definitely had LOTS to deal with. Good on you for losing weight and trying to be healthy.
My partner has MS and she had LOTS of weight gain over a period of several years from steroids. So we both know what medication can do. I'm hypothyroid and menopausal, so between the two, my meds don't help me lose weight either.
Remember, progress, not perfection. You have to deal with the most important priority first, and you are. The weight will go away again.
The best advice I can give is that the ONLY failure is not continuing to try. So just keep plugging along, although I can understand your feelings, for sure. Just don't give up.
Best to you ...
Fitness Minutes: (35,295)
23,176 9/1/13 10:02 P
It sounds like you have had a lot to contend with. Have you ever had Therapy to help you deal appropriately with the stress? If not, you might find it very beneficial. Your Dr would be able to refer you to an appropriate Therapist!
Have you ever tried a Bleach Bath to help with the itchy skin? My little grandson was prescribed this by his specialist and it helps him heaps. He has one 2x weekly when the itching gets bad. It can also be used for Psoriasis. Below is a link that tells you a little about it, and other helpful remedies . www.livestrong.com/article/247128-baths-to -soothe-itchy-skin/
Just make sure you don't immerse your hair in it, otherwise it could turn green :-)
I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan
Fitness Minutes: (0)
9/1/13 9:44 P
Thanks for the HUGS and affirmation
I've had mean eczema since early childhood and after a period of over the top stress my system went haywire and I ended up with it systemically
My family is 5 yrs beyond Childhood Cancer with my 10 yr old daughter
Fear for her survival and financial stress has been a challenge for me.
Weight gain ( 30 lbs) was my outlet for being stressed out while she was ill
Dermatologist felt it was necessary to put me on Cyclosporine, Dexamethasone and Keflex to get things set to rights
It is working but
I've gained 3 lbs in 2 wks and feel the known side effects of the Rx
Punky, hungry and having trouble getting motivated feeling achy all over
Worth it to have less extreme dry skin and itchiness
I was only sleeping a few hrs at a time for itching so during the night
Not a pleasant mom sleep deprived
Hard to be patient with getting back on track losing again
lost 17lbs / 2 sizes of jeans in 3 months
Look forward to getting to know everyone
I've lurked for not wanting to be a downer feeling crabby of late
Fitness Minutes: (82,255)
9/1/13 10:04 A
Sending you a hug and empathy all the way from Ottawa Canada. Remember only temporary weight gain!
Fitness Minutes: (35,295)
23,176 9/1/13 3:33 A
A lot of medications have a temporary weight-gain effect, unfortunately :-( Are you on a Steroid for this complaint? They are one of the worst, but this is the medication, when you are off it, you should return to normal weight.
I hope that you condition improves pretty quickly.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.